How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7942
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I am 42, I had a sub total hysterectomy in 2007 and since

Customer Question

I am 42, I had a sub total hysterectomy in 2007 and since then the hot flushes hav been terrible,several hrt I've tried, alternative meds, patches and nothing has helped. I'm on the verge of suicide its that bad, recently the hot flushes are causing tiny droplets of water on the outer skin of my nose , its so embarrassing, at night my back is soaking wet,, can u suggest anything that can help?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
It is obvious that the hot flushes are due to imbalance of the hormones and that the patches and HRT are not working or if you have stopped taking them, there is a definite imbalance of hormones.
The best course of action will be to start on HRT again after getting your hormones tested. Once the hormones are replaced, the hot flushes should not be a problem. If the oral HRT is not helping you then depot injections as adjuncts will be helpful and will alleviate most of your concerns. I would also suggest that you get your thyroid function tests done since thyroid overactivity is prevalent in females your age group and can cause anxiety, depression, hot flushes and excessive sweating.
If the sweating is the main source of concern, then something that can help is intra dermal botox injections. Botox is known to help with hyperhidoris (excessive sweating). The injection is given intra dermally (just beneath the outer layer of the skin) and alleviate sweating in that localized area for t least 6 months. It is very effective.
I also advise that you see a psychiatrist for the suicidal thoughts that are prevailing and to me that is perhaps the most dominant issue at the moment that warrants an urgent consultation.
Let me know if you have any more queries about this.
Please do leave a positive rating for the service.
Best wishes.